MathSciNet Relay Station
MathSciNet bibliographic data
MR1338138 (96c:46026) 46E15 (42B25)
Lu, Shan Zhen; Yang, Da Chun The decomposition of weighted Herz space on $\bold R\sp n$ and its applications. Sci. China Ser. A 38 (1995), no. 2, 147–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement